# SDR SWIA972246

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 16,627 hours, 22,502 cycles
- Engine: Pwa PW118A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GREEN SYSTEM HYDRAULIC FILTER LIGHT AND HYDRAULIC MAP LIGHT ILLUMINATED AFTER GEAR RETRACTION.  RETURNED TO LAX.  REMOVED GREEN SYSTEM ENGINE PUMP RETURN FILTER AND INSPECTED NO PARTICLES NOTED.  INSTALLED NEW FILTER AND RESET BYPASS INDICATOR PIN.  RUN UP FOR OPS AND LEAK CHECK GOOD.
